# SDR 06FDEA1644

- Difficulty date: April 29, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11
- Aircraft serial: 48754
- Aircraft time: 35,494 hours, 7,877 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N00405:  HFEC INSPECTION CARRIED OUT FOUND CRACK AT STR 16 RT WING.  REPAIRED WITH REPAIR ANGLES AND   FABRICATED   CLIP AS PER SRM 57-20-00 FIG.10 VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-  100. COMPLIED WITH FEDEX EA 1-5720-97738 - TITLE: WINGS - STRINGER REPAIR PER SRM   VOL.I   57-20-00 FIG. 10 - FX ARB3397 CLIP.
